# SDR AALA20150811004

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 43,026 hours, 17,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS WHEN CATERING OPENED AFT GALLEY DOOR, THE GALLEY & CABIN FILLED WITH SMOKE.  COCKPIT CREW SAID THEY HAD TURNED SOMETHING OFF, WHICH CAUSED THE SMOKE.  NO CORRECTIVE ACTION FOUND.
